# SDR MALA975326

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A103
- System (JASC): 2613 · Overheat Detection
- Part: Wire
- Condition: Chafed
- Location: Right Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3333 - AFTER TAKEOFF FROM DTW, RIGHT TAIL PIPE HOT LIGHT ILLUMINATED, EXTINGUISHED WHEN POWER RETARDED BELOW 50 PERCENT TORQUE.  FLIGHT RETURNED TO DTW.  MAINTENANCE FOUND WIRE CHAFFED IN AFT NACELLE, REPAIRED WIRE.  ALL CHECKS GOOD.  (M)
